# SDR 2007UALA05383

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 48,243 hours, 5,818 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "C" ZONE LEFT AFT COLUMN EEL LIGHT DIM.  REPLACED LIGHT ASSEMBLY.
